# SDR AALA20040394

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY LIGHTS ON CEILING AT ROWS 8 THROUGH 12 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS ON CEILING AT ROWS 8 THROUGH 12.  SYSTEM GROUND CHECKED NORMAL OPERATION.
